# SDR SWAA2025081187638

- Difficulty date: July 2, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 64,528 hours, 38,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS AROUND NUT PLATE HOLES BS727B TO BS767 RBL22 WL156<[01] EVALUATED; LOCATED AND DRILLED; REMOVED AND REPRACED AFT CARGO BAY NEW R/H FLOOR TO SIDEWALL SUPPORT PLATE BS727 TO BS767 RBL22 WL156 PER SRM 51-40-05-0G-0; SRM 51-40-02-0G-0 AND DWG 146A7500 REV: A.;[02] CORRECTION ACTION.  EVALUATED; LOCATED AND DRILLED; REMOVED AND REPLACED AFT CARGO BAY NEW R/H FLOOR TO SIDEWALL SUPPORT PLATE BS727 TO BS767 RBL22 WL156 PER SRM 51-40-05-0G-0; SRM 51-40-02-0G-0 AND DWG 146A7500 REV: A.;[03] COMPLETE;[04] COMPLETE
